Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 153 downloads ] [ 0 comments ]
@inproceedings{frank2015li-yau,
  title={Li-Yau inequality on graphs},
  author={Frank Bauer, Paul Horn, Yong Lin, Gabor Lippner, Dan Mangoubi, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403142749273365011},
  booktitle={Journal of differential geometry},
  volume={99},
  pages={359-405},
  year={2015},
}
Frank Bauer, Paul Horn, Yong Lin, Gabor Lippner, Dan Mangoubi, and Shing-Tung Yau. Li-Yau inequality on graphs. 2015. Vol. 99. In Journal of differential geometry. pp.359-405. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403142749273365011.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved